MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON SYRINGE/NDL,TB, 1CC; SYRINGE, PISTON

MCKESSON MEDICAL-SURGICAL INC. MCKESSON SYRINGE/NDL,TB, 1CC; SYRINGE, PISTON
Model Number 16-SNT1C2705
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
When i unpacked the syringe, the top came off.I had to hold the needle portion in place to take the safety off and draw up the syringe.The major issue is when i inserted the needle to give the tb heparin and as i pushed the plunger the syringe was completely removed from the needle due to the small amount of pressure of pushing the plunger.The heparin went everywhere and into my left eye.Due to this, the needle was also stuck and still in the patient's skin.I had to pull it out and safety cap it.These syringes are impossible to use safely.

Brand Name
MCKESSON SYRINGE/NDL,TB, 1CC
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
1125 sycamore road
manteno IL 60950
MDR Report Key16042320
Report Number16042320
Device Sequence Number6230517
Product Code FMF
UDI-Device Identifier10612479207322
UDI-Public10612479207322
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2022
Report Date (Section F) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-SNT1C2705
Device Lot Number164132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/30/2022